Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
MULTIPLE-STAGE NONHOMOGENEOUS MARKOV-MODELS FOR THE ACQUIRED-IMMUNE-DEFICIENCY-SYNDROME EPIDEMIC
Autore:
BILLARD L; ZHAO Z;
Indirizzi:
UNIV GEORGIA,FRANKLIN COLL ARTS & SCI,DEPT STAT ATHENS GA 30602
Titolo Testata:
Journal of the Royal Statistical Society. Series B: Methodological
fascicolo: 4, volume: 56, anno: 1994,
pagine: 673 - 686
SICI:
1369-7412(1994)56:4<673:MNMFTA>2.0.ZU;2-4
Fonte:
ISI
Lingua:
ENG
Soggetto:
STOCHASTIC EPIDEMIC; HIV; AIDS; INFECTION;
Keywords:
MEAN; STATE PROBABILITIES; TIME-DEPENDENT TRANSITION RATES;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
16
Recensione:
Indirizzi per estratti:
Citazione:
L. Billard e Z. Zhao, "MULTIPLE-STAGE NONHOMOGENEOUS MARKOV-MODELS FOR THE ACQUIRED-IMMUNE-DEFICIENCY-SYNDROME EPIDEMIC", Journal of the Royal Statistical Society. Series B: Methodological, 56(4), 1994, pp. 673-686

Abstract

Numerous particular models have been introduced in recent years to explain various specific aspects of the underlying mechanism associated with the spread of the acquired immune deficiency syndrome (AIDS) epidemic. Many of these models can be classified as compartmental models. In this work we establish the mathematical framework and provide solutions for the class of compartmental stochastic models for which the transition probabilities between stages of the model are both time and state dependent. We obtain expressions for the state probabilities, andfor the mean and variance of the number of AIDS cases as a function of time. To illustrate the theoretical results we compare a four- and five-stage model with the actual number of reported AIDS cases for several populations.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/11/20 alle ore 06:47:42